Only taken two doses of 25MG with a bp of 184/91 and I read where it will make your hands and feet cold, but my whole body is cold including my face and neck. I am also so tired all I want to do is sleep. Anyone else experience this?
Metoprolol - Does this medicine make you cold in addition to being so tired?
Question posted by shamhock1 on 10 July 2016
Last updated on 14 September 2016 by omalizzie
I find that I'm cold in addition to being tired. I started with 1/2 25mg tablet in the morning but my cardiologist said that was not holding all night because my BP was always higher in the morning. He then started me on another 1/2 25 mg at night. If I'm sitting watching TV I have a blanket over my shoulders. When I go to bed I pull the down comforter over me. (I keep it folded at the bottom of the bed all the time). Although I don't like cold/cold weather, being cold doesn't bother me as much as being tired. I don't have to go back to the cardiologist until January 2017 and hate the thought of calling him about this. I hate doctors and hate pills. I don't have much of a problem taking the morning dose but I have to force myself to remember the 1/2 at night, I was forgetting it a lot at the beginning. Never been a pill taker or vitamin taker. I always said if I had to take a pill to save my life I'd probably be dead.
I don't have cold hands or feet. Doesn't affect me that way. It does make me tired so I take it at bedtime and wake up fine.
- Metoprolol uses and safety info
- Metoprolol information for Healthcare Professionals (includes dosage details)
- Side effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.